# SDR USAA2009102792883

- Difficulty date: October 26, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 44,600 hours, 6,402 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: F92990409012
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BFM - C1 - EEL - CABIN IN SEAT EMERGENCY LIGHT ON SEAT 9GH, 22GH, 28GH & 33GH INOP.  REPAIRED HARNESS CABLE & ELECTRIC ITEM IAW ESPM 20-53-00.
